# SDR AWXA200700745

- Difficulty date: April 18, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65458713
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CRACKED R1 DOOR SKIN, BS 296, S14R, AT THE LOWER HINGE CUT OUT.  REPAIRED R1 DOOR SKIN, BS 296, S14R, AT THE LOWER HINGE CUT OUT IAW AWA ER 03-5210-07159-ES1.
